# SDR YENA20130309057

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 37,688 hours, 13,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6422 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND EMERGENCY PATH LIGHT HARNESS BROKEN CONNECTOR.  REMOVED AND REPLACED PATH EMERGENCY LIGHT HARNESS IAW A320 AMM 33-51-18.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW A320 AMM 33-51-18, OPS CHECK GOOD.
